Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/72511
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Bermudez, Ll. | en_US |
dc.contributor.author | Perez, J. M. | en_US |
dc.contributor.author | Ayuso, M. | en_US |
dc.contributor.author | Gómez Déniz, Emilio | en_US |
dc.contributor.author | Vázquez Polo, Francisco José | en_US |
dc.date.accessioned | 2020-05-18T09:03:19Z | - |
dc.date.available | 2020-05-18T09:03:19Z | - |
dc.date.issued | 2008 | en_US |
dc.identifier.issn | 0167-6687 | en_US |
dc.identifier.other | WoS | - |
dc.identifier.uri | http://hdl.handle.net/10553/72511 | - |
dc.description.abstract | Standard binary models have been developed to describe the behavior of consumers when they are faced with two choices. The classical logit model presents the feature of the symmetric link function. However, symmetric links do not provide good fits for data where one response is much more frequent than the other (as it happens in the insurance fraud context). In this paper, we use an asymmetric or skewed logit link, proposed by Chen et al. [Chen, M., Dey, D., Shao, Q., 1999. A new skewed link model for dichotomous quantal response data. J. Amer. Statist. Assoc. 94 (448), 1172-1186], to fit a fraud database from the Spanish insurance market. Bayesian analysis of this model is developed by using data augmentation and Gibbs sampling. The results show that the use of an asymmetric link notably improves the percentage of cases that are correctly classified after the model estimation. (C) 2007 Elsevier B.V. All rights reserved. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Insurance: Mathematics and Economics | en_US |
dc.source | Insurance Mathematics & Economics[ISSN 0167-6687],v. 42 (2), p. 779-786, (Abril 2008) | en_US |
dc.subject | 530202 Modelos econométricos | en_US |
dc.subject.other | Bayesian Statistics | en_US |
dc.subject.other | Logit Model | en_US |
dc.subject.other | Gibbs Sampling | en_US |
dc.subject.other | Automobile Insurance | en_US |
dc.subject.other | Fraud | en_US |
dc.title | A Bayesian dichotomous model with asymmetric link for fraud in insurance | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1016/j.insmatheco.2007.08.002 | en_US |
dc.identifier.scopus | 41049117204 | - |
dc.identifier.isi | 000255505900031 | - |
dc.contributor.authorscopusid | 23982145100 | - |
dc.contributor.authorscopusid | 56683702300 | - |
dc.contributor.authorscopusid | 36779920700 | - |
dc.contributor.authorscopusid | 57212656662 | - |
dc.contributor.authorscopusid | 57146696600 | - |
dc.identifier.eissn | 1873-5959 | - |
dc.description.lastpage | 786 | en_US |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 779 | en_US |
dc.relation.volume | 42 | en_US |
dc.investigacion | Ciencias Sociales y Jurídicas | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 2360210 | - |
dc.contributor.daisngid | 8225797 | - |
dc.contributor.daisngid | 1438229 | - |
dc.contributor.daisngid | 30617317 | - |
dc.contributor.daisngid | 31971393 | - |
dc.description.numberofpages | 8 | en_US |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:Bermudez, L | - |
dc.contributor.wosstandard | WOS:Perez, JM | - |
dc.contributor.wosstandard | WOS:Ayuso, M | - |
dc.contributor.wosstandard | WOS:Gomez, E | - |
dc.contributor.wosstandard | WOS:Vazquez, FJ | - |
dc.date.coverdate | Abril 2008 | en_US |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 1,477 | |
dc.description.jcrq | Q1 | |
dc.description.scie | SCIE | |
dc.description.ssci | SSCI | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR TIDES- Técnicas estadísticas bayesianas y de decisión en la economía y empresa | - |
crisitem.author.dept | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.dept | GIR TIDES- Técnicas estadísticas bayesianas y de decisión en la economía y empresa | - |
crisitem.author.dept | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.orcid | 0000-0002-5072-7908 | - |
crisitem.author.orcid | 0000-0002-0632-6138 | - |
crisitem.author.parentorg | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.parentorg | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.fullName | Gómez Déniz, Emilio | - |
crisitem.author.fullName | Vázquez Polo, Francisco José | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
54
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
46
checked on Mar 30, 2025
Page view(s)
71
checked on Dec 28, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.